MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE COMP PLATE, 3-HOLE T, 22MM; PLATE, FIXATION, BONE

ARTHREX, INC. DYNANITE COMP PLATE, 3-HOLE T, 22MM; PLATE, FIXATION, BONE
Model Number DYNANITE® COMP PLATE, 3-HOLE T, 22MM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that an ar-8771-0322t dynanite plate broke post-operative.The date of the primary procedure was (b)(6) 2021 for a tmt fusion.This procedure took place at united same day surgery center, arthrex account # (b)(4).Date of revision is unknown.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation of the x-ray identified that the plate had fractured.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.

Brand Name
DYNANITE COMP PLATE, 3-HOLE T, 22MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12616537
Report Number1220246-2021-03784
Device Sequence Number11631217
Product Code HRS
UDI-Device Identifier00888867339873
UDI-Public00888867339873
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberDYNANITE® COMP PLATE, 3-HOLE T, 22MM
Device Catalogue NumberAR-8771-0322T
Device Lot Number10722417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;